# SDR MTNA0101051200001

- Difficulty date: January 5, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N917FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0017
- Aircraft time: 10,572 hours, 12,327 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Corroded
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE FROM BWI TO EWR ON FLIGHT 8311.  THE STANDBY ELECTRICAL POWER ON, CAUTION LIGHT CAME ON.  THE PILOT TRIPPED AND RESET THE GENERATOR.  THE GENERATOR DID NOT COME BACK ON LINE.  THE FOLLOWING C/BS TRIPPED BUS POWER NR 2, STANDBY POWER, BLEED AIR HEAT, BUS 2 POWER, BUS 1 POWER, TORQUE INDICATION, AND BUS 2 POWER.  THE PILOT LOST TORQUE, ITT, FUEL FLOW AND FUEL QUANTITY INDICATION.  THE PILOT DECLARED AN EMERGENCY AND MADE A LANDING AT K47N.  INSPECTED THE FOLLOWING AREAS.  AIRCRAFT ENGINE AREA, STARTER GENERATOR, STANDBY ALTERNATOR, THE ELECTRICAL BOX, STANDBY POWER RELAY.  FOUND NO WIRING DISCREPANCIES.  INSPECTED WIRING IN COCKPIT AREA INCLUDING CIRCUIT PANEL AT LEFT AND RIGHT SIDE WALL BEHIND INSTRUMENT PANEL AND FOUND NO DISCREPANCIES.  INSPECTED CONNECTORS AT ALTERNATOR CONTROL UNIT AND GENERATOR CONTROL UNIT FOUND NO DISCREPANCIES.  INSPECTED CIRCUIT BREAKER PANEL AND FOUND CORROSION AT ALL FOUR CONNECTORS; P10/J10, P37/J37, P74/J74, AND P209/J209.  CLEANED CORROSION FROM ALL CIRCUIT BREAKER PANEL CONNECTORS.
